Spectral expansion for singular conformable fractional Dirac systems


Allahverdiev B. , TUNA H.

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol.69, no.3, pp.1359-1372, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1007/s12215-019-00476-3
  • Title of Journal : RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO
  • Page Numbers: pp.1359-1372

Abstract

In this work, we prove the existence of a spectral function for singular conformable fractional Dirac system. Further, we establish a Parseval equality and spectral expansion formula by terms of the spectral function.